Fanapt is an atypical antipsychotic for schizophrenia, not bi-polar disorder. I am bi-polar and saw my Psychiatrist to get treatment for depression.( I also take bi-polar medicine with no side effects.) He added fanapt, it is like Abilify, which I can't take. It also made me too tired to function as a few weeks went by and now I'm restless (anxious) and started having facial twitching. I wish they would treat people with medications for the diseases that they have. Fanapt is for schizophrenic patients which I'm not. I just needed an anti-depressent for awhile, being depressed. Sometimes I feel like a lab rat with the atypical and typical anti-psychotics I keep getting tried on. I have reactions to them 99% of the time. Tell your Dr. right away. I am calling him and asking him to switch me to something else.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.